# SDR CALA2012031400178

- Difficulty date: March 10, 2012
- Submitted: March 14, 2012
- Operation: Air carrier
- Aircraft: N35236
- Make and model: Boeing 737824
- Aircraft serial: 28801
- Aircraft time: 41,223 hours, 15,410 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 000322
- Condition: Faulty
- Location: Left
- Part time: 29,849 hours, 10,512 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PERFORMANCE DATA IN COMPUTER FAILED NUMEROUS TIMES DURING FLT, ALSO UNABLE TO USE EXEC FUNCTION ON ANY PAGE , LOST NAV BOTH FMCS FROZE C/W FIM TASK 34-61-00-810-804, ALL OPS NOW NORMAL.
